Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
BAJKO, J.; NIEDOBA, P.; ČERMÁK, L.; JÍCHA, M.
Originální název
Stabilization of a meshless method via weighted least squares filtering
Anglický název
Druh
Článek WoS
Originální abstrakt
Stability of a meshless method proposed for strong form of a linear hyperbolic partial differential equation can be ensured via simple filtering procedure in the weighted least squares sense. This approach overcomes the need for the upwind implementation of numerical fluxes and thus employs central-type scheme that is more suitable for methods constructing the approximations on local clouds of points. The behavior of the filter and the overall performance of the method is verified on a set of benchmark problems, where the propagation of acoustic waves is modeled by linearized Euler equations and the results are compared with analytical and/or numerical reference solutions.
Anglický abstrakt
Klíčová slova
Meshless method; Weighted least squares; Spatial filtering; Computational aeroacoustics; Linearized Euler equations
Klíčová slova v angličtině
Autoři
Rok RIV
2018
Vydáno
30.03.2017
Nakladatel
Elsevier B.V.
ISSN
0045-7825
Periodikum
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING
Svazek
320
Číslo
6
Stát
Nizozemsko
Strany od
543
Strany do
557
Strany počet
14
URL
http://www.sciencedirect.com/science/article/pii/S004578251630888X
BibTex
@article{BUT134852, author="Jaroslav {Bajko} and Pavel {Niedoba} and Libor {Čermák} and Miroslav {Jícha}", title="Stabilization of a meshless method via weighted least squares filtering", journal="COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING", year="2017", volume="320", number="6", pages="543--557", doi="10.1016/j.cma.2017.03.040", issn="0045-7825", url="http://www.sciencedirect.com/science/article/pii/S004578251630888X" }